MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB3480-N
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately seven (7) months post initial procedure, during a routine follow up, a type 1a endoleak was identified.The patient is stable and currently being monitored while an intervention is being discussed.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type 1a endoleak and secondary endovascular procedure were confirmed.This is consistent with the reported adverse event/incident.Procedure-related harms, device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported as doing well.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately seven (7) months post initial procedure, during a routine follow up, a type 1a endoleak was identified.The patient is stable and currently being monitored while an intervention is being discussed.Additional information: a re-intervention was completed.The physicians elected to implant a palmaz bare metal stent (non- endologix) and coils (non- endologix) to treat the reported type 1a endoleak.The endoleak appeared significantly diminished.The final patient status was reported as doing well.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key12029640
Report Number3008011247-2021-00058
Device Sequence Number4269871
Product Code MIH
UDI-Device IdentifierM701TVAB3480N1
UDI-Public+M701TVAB3480N1/$$3230902FS09012010/
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/02/2023
Device Model NumberTV-AB3480-N
Device Catalogue NumberTV-AB3480-N
Device Lot NumberFS090120-10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date06/19/2021
Supplement Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB, LOT # FS061520-05; OVATION IX ILIAC LIMB, LOT # FS081120-28; OVATION PRIME FILL POLYMER, LOT # FF062220-02
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age87 YR